# SDR DALA2025031001852

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,482 hours, 28,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5654 DURING TRANSIT CHECK FOUND ROW 23-26 AND EXIT SIGN L9728 LIGHTS INOP FOR EMERG. CORRECTIVE ACTION: T/S PER B757 SSM 33-51. DURING T/S ROWS 27-32 SEAT LIGHTS STOPPED WORKING. DISCOVERED EMER LTS PWR SPLY M10567 & M10568 BOTH WITH BLOWN FUSE. REPLACED M10567 & M10568 PWR SPLY PER B757 AMM 33-51. ROWS 23 OPS CHK GOOD. ROWS 23-26 AND EXIT SIGN LIGHTS STILL INOP. FOUND GROUND FOR D6856. NO VOLTAGE FOUND FOR D6854. PWR SPLY BATTERY VOLTAGE GOOD. FURTHER TS RQD (316390) FOUND SHORT AT SEAT 24 DEF. REPAIRED PER WDM 20. SYSTEM CKS NORMAL. (6655082)
